Quick question - loss of appetite

Hi everyone,

I have been on 25 mcg thyroxine (I have Hashimoto's) for about 6 weeks. About a week before that I suddenly stopped being hungry. Since starting thyroxine, some days appetite was a bit better, but in general not hungry at all. Today even the thought of food makes me ill. Should I be concerned? Or should I just wait a bit longer for it to get better? I'm having a checkup soon for possible dose adjustment and to see if my vitamins are up to standard (I know Vit D is fine). I've been losing weight and getting close to being underweight again so I'd rather tackle the problem sooner rather than later.

Thanks in advance!

1 Reply

oldestnewest
  • I think the problem is such a small dose of levo at 25mcg. 25mcg is usually an incremental dose when we are started at 50mcg. Go back and get a new blood test and it should be the earliest possible, fasting although you can drink water. Leave about 24 hours between your last dose of levo and the test and take afterwards.

    Make your appointment now as bloods should be tested every six to eight weeks (yours six weeks as you are only on 25mcg, If our dose is too low it can rebound on us.

You may also like...